| Model Number |
NAV6550005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from health care provider via manufacturing representative regarding a patient having spinal fusion surgery.It was reported that the screwdriver tip broke during screw insertion.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3:product analysis of product no:nav6550005, lot no:ca20l029 visual inspection confirmed the entire torx tip of instrument has been sheared off.Optical examination of the fracture surface revealed a fairly flat fracture surface with circular material flow, consistent with torsional overload.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.